# SDR 95ZZZX6777

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1535M
- Make and model: Boeing E75N1
- Aircraft serial: 758520
- Engine: Cont W6706A
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Part number: 4378A1
- Condition: Worn
- Location: Crankshaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FOUND ON VALVE TIMING SERRATED GEARS ON REAR CRANKSHAFT AND STARTER GEAR.  SUBMITTER RECOMMENDS REMOVING TACHOMETER DRIVE AND INSPECT REAR CRANKSHAFT NUT FOR PROPER TORQUE AT EVERY ANNUAL INSPECTION.
